Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS State College, PA

August 13, 2016Adams County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 13, 2016, 8:35 PM EDT for Adams County, Pennsylvania. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 8:35 PM EDT (00:35 UTC)
Expired
Aug 13, 2016, 9:15 PM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Adams County, PA

The radar

The Sterling radar (KLWX), 110 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2471 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2471 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1619 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

537 
WUUS51 KCTP 140035
SVRCTP
PAC001-140115-
/O.NEW.KCTP.SV.W.0075.160814T0035Z-160814T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
835 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT.

* AT 834 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CASHTOWN TO NEAR ROUZERVILLE...MOVING EAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GETTYSBURG...HANOVER...LAKE HERITAGE...EAST BERLIN...
  BONNEAUVILLE...LITTLESTOWN...MCSHERRYSTOWN...ASPERS...NEW OXFORD...
  HAMPTON...CARROLL VALLEY...LAKE MEADE...CASHTOWN...ORRTANNA...
  HUNTERSTOWN...YORK SPRINGS...IDAVILLE...ARENDTSVILLE...
  HEIDLERSBURG AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3994 7747 3999 7740 4003 7719 4007 7713
      4005 7709 4002 7705 4001 7701 3994 7697
      3992 7697 3989 7698 3986 7696 3983 7700
      3972 7700 3972 7746
TIME...MOT...LOC 0034Z 249DEG 31KT 3993 7739 3969 7749 

HAIL...<.75IN
WIND...60MPH
 
$$

RXR
1 follow-up statement
456 
WWUS51 KCTP 140058
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT SAT AUG 13 2016

PAC001-140115-
/O.CON.KCTP.SV.W.0075.000000T0000Z-160814T0115Z/
ADAMS PA-
858 PM EDT SAT AUG 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR ADAMS COUNTY...

AT 858 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ASPERS TO NEAR LAKE HERITAGE...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GETTYSBURG...HANOVER...LAKE HERITAGE...NEW OXFORD...EAST BERLIN...
BONNEAUVILLE...HAMPTON...LITTLESTOWN...LAKE MEADE...MCSHERRYSTOWN...
HUNTERSTOWN...YORK SPRINGS...HEIDLERSBURG...TWO TAVERNS...
ABBOTTSTOWN...GARDNERS...
GETTYSBURG COLLEGE AND GETTYSBURG NATIONAL MILITARY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3985 7727 4003 7719 4007 7713 4005 7709
      4002 7705 4001 7701 3994 7697 3992 7697
      3989 7698 3986 7696 3983 7700 3972 7700
      3972 7734
TIME...MOT...LOC 0058Z 249DEG 31KT 4000 7715 3976 7725 

HAIL...<.75IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:27 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Aug 13, 7:27 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service State College PA
727 PM EDT SAT AUG 13 2016

.SYNOPSIS...
Hot and Humid weather will persist across Central Pennsylvania
through Sunday. Warm and muggy overnight tonight followed by Excessive
heat conditions again in the lower to middle Susquehanna Valley
again on Sunday. Heat indices of 100 to 108 degrees are expected during
the afternoon and early evening. The heat and humidity will
continue to support scattered thunderstorms. Storms may produce
frequent lightning and heavy rainfall with the risk for some
localized flooding.

&&

.NEAR TERM /THROUGH TONIGHT/...
Scattered storms across the region so far, similar to other days.

However, more organized line now moving into the northwest
mountains. Dewpoints and instability still very high, thus
severe watch in now effect for portions of north central zones
until 05Z. Winds aloft weaker across southern PA.

Dewpoints in the 70s again will result in lows staying above
70 degrees tonight.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
General pattern continues with the upper level ridge off the
Southeast Coast and a trough over the Upper MS Valley. A warm
humid southwest flow continues into PA with short-waves moving
through. Hence the hot muggy pattern with scattered thunderstorms
will continue. Excessive heat warning for the Lower Susq Valley to
Harrisburg continues with a Heat Advisory for counties surrounding
that up to Williamsburg and west out to Franklin County.

With the washed out frontal boundary and high PWs there remains a
concern for heavy rain and localized flooding if storms stall or
multiple storms move across the same location.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Storms will be more isolated Monday with weak ridging over the
area. Heavy downpours still possible in storms but lower chances
than Sunday. Dew points will be about 5 to 10 degrees lower and
high temperatures will not be in the 80s and hence the heat
indices will not be as high. Should feel a bit more comfortable
for people.

Warm front returns Tuesday with another short-wave moving
northeast out of the Ohio Valley. Likely to see scattered
thunderstorms across central PA with warm and humid conditions
back. High temperatures will not be as high as the last few days
though. Scattered showers and thunderstorms possible each day from
Wednesday into Saturday with Friday having the lowest chances.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
scattered thunderstorms across the region with local heavy rain
and gusty winds producing brief IFR condition. Outside of storms
it is generally VFR. Storms will diminish overnight but isolated
storms are still possible. Some areas of light fog and haze is
likely overnight particularly in areas that recieved a good rain.
Sunday looks to be a repeat. A cold front could bring drier air
in by late Monday, which would decrease the chance of convection
by then.

Outlook...

Sun-Mon...Localized restrictions in scattered to numerous mainly
afternoon shra/tsra.

Tue-Thu...Patchy fog possible early. Still some chance of showers
and storms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 6 PM EDT Sunday for PAZ028-036-046-049>053-
056-058-063-064.
Excessive Heat Warning until 6 PM EDT Sunday for PAZ057-059-
065-066.

&&

SYNOPSIS...Watson/Martin
NEAR TERM...Watson/Lambert/Martin
SHORT TERM...Watson/Lambert
LONG TERM...Watson/Lambert
AVIATION...Watson/Martin/RXR
Hazardous weather outlook, Aug 13, 6:55 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 PM EDT SAT AUG 13 2016

PAZ028-036-056-058-063-064-141500-
JUNIATA-FRANKLIN-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS-
655 PM EDT SAT AUG 13 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN
LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN
URBAN AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION
ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

PAZ004-005-010-011-017-141500-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-
655 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

PAZ006-037-141500-
POTTER-TIOGA-
655 PM EDT SAT AUG 13 2016

...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS
AND HAIL ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

PAZ057-059-065-066-141500-
DAUPHIN-LEBANON-YORK-LANCASTER-
655 PM EDT SAT AUG 13 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

 EXCESSIVE HEAT WARNING.

IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN
LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN
URBAN AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION
ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN LATE SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND
POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

PAZ046-049-051>053-141500-
SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND-COLUMBIA-
655 PM EDT SAT AUG 13 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...
...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN
LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN
URBAN AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION
ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

PAZ050-141500-
SNYDER-
655 PM EDT SAT AUG 13 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN
LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN
URBAN AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION
ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

PAZ024>027-033>035-141500-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-FULTON-
655 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

PAZ012-018-019-041-042-045-141500-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-
655 PM EDT SAT AUG 13 2016

...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING
AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR
DRAINAGE AREAS

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER
THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO
CTP.STORMREPORTS@NOAA.GOV.

MARTIN

In the hours before

Local storm report, Aug 13, 6:41 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     BARBOURS                41.40N  76.78W
08/13/2016                   LYCOMING           PA   911 CALL CENTER

            TREES DOWN NEAR BARBOURS

&&

EVENT NUMBER CTP1601788

TYBURSKI
Special weather statement, Aug 13, 7:00 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT SAT AUG 13 2016

PAZ037-041-042-045-046-132345-
TIOGA PA-SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
SOUTHERN CLINTON PA-
700 PM EDT SAT AUG 13 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SULLIVAN...TIOGA...
LYCOMING...AND CLINTON COUNTIES UNTIL 745 PM EDT...

AT 658 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LEONARD HARRISON STATE PARK TO NEAR TROUT RUN TO
NEAR MACKEYVILLE. MOVEMENT WAS EAST AT 40 MPH.

THIS STORM WILL PRODUCE FREQUENT LIGHTNING. IN ADDITION...WINDS IN
EXCESS OF 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WELLSBORO...JERSEY SHORE...MANSFIELD...MONTOURSVILLE...
WILLIAMSPORT...MACKEYVILLE...LEONARD HARRISON STATE PARK...
KEENEYVILLE...HUGHESVILLE...DUNNSTOWN...ELIMSPORT...SHUNK...
TROUT RUN...MUNCY VALLEY...KETTLE CREEK GORGE...RALSTON...
COGAN STATION...MCELHATTAN...BLOSSBURG AND ENGLISH CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4160 7687 4155 7638 4117 7675 4117 7686
      4114 7690 4115 7696 4109 7698 4107 7714
      4104 7715 4096 7751 4100 7754 4119 7739
      4122 7732 4122 7735 4134 7727 4172 7754
      4200 7711 4200 7693
TIME...MOT...LOC 2258Z 254DEG 33KT 4169 7739 4139 7711 4104 7742

RXR
Special weather statement, Aug 13, 7:13 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT SAT AUG 13 2016

PAZ004-005-010-140000-
MCKEAN PA-WARREN PA-ELK PA-
713 PM EDT SAT AUG 13 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...MCKEAN...AND
WARREN COUNTIES UNTIL 800 PM EDT...

AT 712 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SCANDIA TO NEAR SHEFFIELD TO NEAR TIONESTA.
MOVEMENT WAS NORTHEAST AT 45 MPH.

THIS STORM WILL PRODUCE FREQUENT LIGHTNING. WINDS IN EXCESS OF 40
MPH ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
KANE...BRADFORD...WARREN...KINZUA DAM...LUDLOW...CORYVILLE...REW...
CHAPMAN STATE PARK...WESTLINE...WARREN SOUTH...WETMORE...SHEFFIELD...
MARSHBURG...CYCLONE...KINZUA BRIDGE STATE PARK...WILCOX...SCANDIA...
JAMES CITY...CLARENDON AND LEWIS RUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4200 7833 4190 7838 4152 7869 4145 7906
      4148 7896 4162 7896 4163 7931 4200 7907
TIME...MOT...LOC 2312Z 246DEG 40KT 4197 7898 4166 7916 4144 7937

RXR
Special weather statement, Aug 13, 7:35 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT SAT AUG 13 2016

PAZ036-064-140030-
ADAMS PA-FRANKLIN PA-
735 PM EDT SAT AUG 13 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND FRANKLIN
COUNTIES UNTIL 830 PM EDT...

AT 734 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLAYLICK...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CHAMBERSBURG...WAYNESBORO...GREENCASTLE...GUILFORD...FAYETTEVILLE...
MERCERSBURG...WAYNE HEIGHTS...CLAYLICK...MARION...SCOTLAND...
MONT ALTO...CARROLL VALLEY...ROUZERVILLE...QUINCY...FAIRFIELD...
UPTON...WILLIAMSON...STATE LINE...
WHITETAIL SKI AREA AND PENN STATE MONT ALTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3972 7799 3979 7804 3983 7800 4003 7751
      3999 7747 3997 7746 3995 7747 3996 7745
      3972 7732
TIME...MOT...LOC 2334Z 242DEG 34KT 3977 7791

MARTIN
Special weather statement, Aug 13, 7:55 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT SAT AUG 13 2016

PAZ042-046-051-053-140030-
MONTOUR PA-SULLIVAN PA-SOUTHERN LYCOMING PA-COLUMBIA PA-
755 PM EDT SAT AUG 13 2016

...SPECIAL WEATHER STATEMENT...

AT 755 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEW ALBANY TO EXCHANGE. MOVEMENT WAS EAST AT 40
MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CENTRAL...JAMISON CITY...JERSEYTOWN...BIGGERTOWN...FAIRMOUNT SPGS...
RICKETTS GLEN STATE PARK...EXCHANGE...ROHRSBURG...LAIRDSVILLE...
WALLER...MUNCY VALLEY...IOLA...EYERS GROVE...WASHINGTONVILLE...
BENTON...LAPORTE...MILLVILLE...STILLWATER...DUSHORE AND EAGLES MERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4103 7676 4109 7673 4114 7673 4132 7664
      4131 7660 4133 7663 4156 7651 4154 7622
      4151 7623 4132 7631 4120 7632 4114 7628
      4114 7623 4113 7623
TIME...MOT...LOC 2355Z 250DEG 36KT 4158 7645 4110 7671

CR
Local storm report, Aug 13, 8:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
814 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     2 SE SHEFFIELD          41.68N  79.00W
08/13/2016                   WARREN             PA   911 CALL CENTER

            WIRES DOWN EAST OF SHEFFIELD

&&

EVENT NUMBER CTP1601789

TYBURSKI

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:11 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, McKean, Potter, Tioga49 min
Aug 13, 9:37 PM EDTSpecial Weather StatementCTPClearfield53 min
Aug 13, 10:30 PM EDTSpecial Weather StatementCTPCentre30 min
Aug 14, 2:20 PM EDTSpecial Weather StatementCTPClearfield40 min
Aug 14, 3:45 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
Aug 14, 4:24 PM EDTSpecial Weather StatementCTPBlair36 min
Aug 14, 5:00 PM EDTSpecial Weather StatementCTPHuntingdon45 min
Aug 14, 5:04 PM EDTSpecial Weather StatementCTPSomerset26 min
Aug 14, 6:36 PM EDTSpecial Weather StatementCTPDauphin24 min
Aug 14, 6:54 PM EDTSpecial Weather StatementCTPBerks21 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.